Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Ultrasound of liver shows dark spots, tiredness, vomiting, stomach pain. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6617 Questions
Question
Had a ultrasound of liver seen many dark spots when she had me lay on my side there was a big one what could it be. Have had severe tiredness, vomiting and pain in stomach for a couple months feel like I have the flu
Posted Tue, 22 May 2012 in Liver and Gall Bladder
 
 
Answered by Dr. Pavan Kumar Gupta 5 hours later
Hello and thanks or the query.
There could be many reasons for dark spots on Liver like
Granulomas resulting from various Infections
Fatty infiltration of liver
Cysts
Common benign conditions like Hemangioma or liver adenoma
Liver cancers
Metastatic liver cancer

Since you already have the history of breast cancer and suffering from pain abdomen with vomiting,it is suggested that you consult a Gastroenterologist who can conduct tests like
Liver function tests
CT or MRI liver
and liver biopsy for proper diagnosis and further treatment.
In the mean time keep your nutrition good and try to keep your liver healthy by abstaining from alcohol and smoking.
Consult your doctor as early as possible
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor